MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. AHMED CLEARPATH; GLAUCOMA DRAINAGE DEVICE

NEW WORLD MEDICAL, INC. AHMED CLEARPATH; GLAUCOMA DRAINAGE DEVICE
Model Number CP250
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Eye Infections (4466)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the reported lot was reviewed and no issues were observed.Product was manufactured, tested, and released per validated procedures.The explanted device underwent visual inspection and no issues were found with the device during visual inspection.As indicated by customer when reported the issue, the device was not considered as the cause for the infection but had to be removed as a consequence of an infection that spread to the device.
 
Event or Problem Description
The patient had an eye infection, that did not start with the tube but spread to the tube resulting in the tube needing to be removed.

Brand Name
AHMED CLEARPATH
Common Device Name
GLAUCOMA DRAINAGE DEVICE
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9094664304
MDR Report Key22367185
Report Number1000125279-2025-00021
Device Sequence Number7953260
Product Code KYF
UDI-Device Identifier00892064002348
UDI-Public(01)00892064002348(11)220422(17)240422(10)D0622
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K182518
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/22/2024
Device Model NumberCP250
Device Catalogue NumberCP250
Device Lot NumberD0622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown